# SDR MWEA95213

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Failed Test
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE TAILCONE LEFT HAND LATCHES DID NOT RELEASE DURING FUNCTIONAL TEST.  MAINTENANCE RIGGED TAILCONE RELEASE SYSTEM IAW DOUGLAS MM 53-50-3.  OPS CHECKED GOOD, RETURN A/C TO SERVICE.
